Recanalization of splenic artery aneurysm after transcatheter arterial embolization using N-butyl cyanoacrylate

Keiji Matsumoto, Yasuhiro Ushijima, Tsuyoshi Tajima, Akihiro Nishie, Masakazu Hirakawa, Kousei Ishigami, Yukiko Yamaji, Hiroshi Honda

研究成果: ジャーナルへの寄稿記事

8 引用 (Scopus)

抄録

A 65-year-old woman who had been diagnosed as having microscopic polyangiitis developed sudden abdominal pain and entered a state of shock. Abdominal CT showed massive hemoperitoneum, and emergent angiography revealed a ruptured splenic artery aneurysm. After direct catheterization attempts failed due to tortuous vessels and angiospasm, transcatheter arterial embolization using an n-butyl cyanoacrylate (NBCA)-lipiodol mixture was successfully performed. Fifty days later, the patient developed sudden abdominal pain again. Repeated angiography demonstrated recanalization of the splenic artery and splenic artery aneurysm. This time, the recanalized aneurysm was embolized using metallic coils with the isolation method. Physicians should keep in mind that recanalization can occur after transcatheter arterial embolization using N-butyl cyanoacrylate, which has been used as a permanent embolic agent.

元の言語英語
ページ(範囲)187-190
ページ数4
ジャーナルCardioVascular and Interventional Radiology
33
発行部数1
DOI
出版物ステータス出版済み - 2 1 2010

Fingerprint

Enbucrilate
Splenic Artery
Aneurysm
Abdominal Pain
Angiography
Microscopic Polyangiitis
Cyanoacrylates
Hemoperitoneum
Ethiodized Oil
Catheterization
Shock
Physicians

All Science Journal Classification (ASJC) codes

  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

これを引用

Recanalization of splenic artery aneurysm after transcatheter arterial embolization using N-butyl cyanoacrylate. / Matsumoto, Keiji; Ushijima, Yasuhiro; Tajima, Tsuyoshi; Nishie, Akihiro; Hirakawa, Masakazu; Ishigami, Kousei; Yamaji, Yukiko; Honda, Hiroshi.

:: CardioVascular and Interventional Radiology, 巻 33, 番号 1, 01.02.2010, p. 187-190.

研究成果: ジャーナルへの寄稿記事

@article{291ea4ca0f4c4215941d6b5e8ce3dcbb,
title = "Recanalization of splenic artery aneurysm after transcatheter arterial embolization using N-butyl cyanoacrylate",
abstract = "A 65-year-old woman who had been diagnosed as having microscopic polyangiitis developed sudden abdominal pain and entered a state of shock. Abdominal CT showed massive hemoperitoneum, and emergent angiography revealed a ruptured splenic artery aneurysm. After direct catheterization attempts failed due to tortuous vessels and angiospasm, transcatheter arterial embolization using an n-butyl cyanoacrylate (NBCA)-lipiodol mixture was successfully performed. Fifty days later, the patient developed sudden abdominal pain again. Repeated angiography demonstrated recanalization of the splenic artery and splenic artery aneurysm. This time, the recanalized aneurysm was embolized using metallic coils with the isolation method. Physicians should keep in mind that recanalization can occur after transcatheter arterial embolization using N-butyl cyanoacrylate, which has been used as a permanent embolic agent.",
author = "Keiji Matsumoto and Yasuhiro Ushijima and Tsuyoshi Tajima and Akihiro Nishie and Masakazu Hirakawa and Kousei Ishigami and Yukiko Yamaji and Hiroshi Honda",
year = "2010",
month = "2",
day = "1",
doi = "10.1007/s00270-009-9627-2",
language = "English",
volume = "33",
pages = "187--190",
journal = "CardioVascular and Interventional Radiology",
issn = "7415-5101",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Recanalization of splenic artery aneurysm after transcatheter arterial embolization using N-butyl cyanoacrylate

AU - Matsumoto, Keiji

AU - Ushijima, Yasuhiro

AU - Tajima, Tsuyoshi

AU - Nishie, Akihiro

AU - Hirakawa, Masakazu

AU - Ishigami, Kousei

AU - Yamaji, Yukiko

AU - Honda, Hiroshi

PY - 2010/2/1

Y1 - 2010/2/1

N2 - A 65-year-old woman who had been diagnosed as having microscopic polyangiitis developed sudden abdominal pain and entered a state of shock. Abdominal CT showed massive hemoperitoneum, and emergent angiography revealed a ruptured splenic artery aneurysm. After direct catheterization attempts failed due to tortuous vessels and angiospasm, transcatheter arterial embolization using an n-butyl cyanoacrylate (NBCA)-lipiodol mixture was successfully performed. Fifty days later, the patient developed sudden abdominal pain again. Repeated angiography demonstrated recanalization of the splenic artery and splenic artery aneurysm. This time, the recanalized aneurysm was embolized using metallic coils with the isolation method. Physicians should keep in mind that recanalization can occur after transcatheter arterial embolization using N-butyl cyanoacrylate, which has been used as a permanent embolic agent.

AB - A 65-year-old woman who had been diagnosed as having microscopic polyangiitis developed sudden abdominal pain and entered a state of shock. Abdominal CT showed massive hemoperitoneum, and emergent angiography revealed a ruptured splenic artery aneurysm. After direct catheterization attempts failed due to tortuous vessels and angiospasm, transcatheter arterial embolization using an n-butyl cyanoacrylate (NBCA)-lipiodol mixture was successfully performed. Fifty days later, the patient developed sudden abdominal pain again. Repeated angiography demonstrated recanalization of the splenic artery and splenic artery aneurysm. This time, the recanalized aneurysm was embolized using metallic coils with the isolation method. Physicians should keep in mind that recanalization can occur after transcatheter arterial embolization using N-butyl cyanoacrylate, which has been used as a permanent embolic agent.

UR - http://www.scopus.com/inward/record.url?scp=77949261620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77949261620&partnerID=8YFLogxK

U2 - 10.1007/s00270-009-9627-2

DO - 10.1007/s00270-009-9627-2

M3 - Article

C2 - 19588193

AN - SCOPUS:77949261620

VL - 33

SP - 187

EP - 190

JO - CardioVascular and Interventional Radiology

JF - CardioVascular and Interventional Radiology

SN - 7415-5101

IS - 1

ER -